# SDR 95ZZZX722

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296AS
- Make and model: Boeing 727212
- Aircraft serial: 21459
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Ws 629 S10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4D CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CRACKS WERE FOUND ON OUTER WING UPPER Z-STRINGER AT RIB ATTACHMENT HOLE IN THE FOLLOWING LOCATIONS.  (A)  RT WING S-9 AND WS 629.  (B) LT WING S-9 AND WS 629.  (C)  LT WING S-10 AND WS 629.  THE CRACKS WERE STOP DRILLED AND REPAIRED PER EA5762-01050, PART 3, FIGURE B.  REF:  HANGAR NON-ROUTINE REPAIR ITEM CARD NR 0724683, 0724684, AND 0724698 (SEQ. NR. 06048, 05053, AND 05054).  REF CONTROL MZZA9505, AND NR 94ZZZX721.
